MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-121; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-121; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-1-121
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Osteolysis (2377)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mod con dist stem 14 x 155 mm; cat# 6276-7-014; lot# caxn314, v40 cocr lfit head 36mm/0; cat# 6260-9-136; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
As reported: "painful total left hip." the patient's restoration modular stem construct and femoral head were revised to competitor devices.
 
Event or Problem Description
As reported: "painful total left hip." the patient's restoration modular stem construct and femoral head were revised to competitor devices.Update as per medical review, 'on (b)(6) 2019 a revision left total hip arthroplasty was performed for a post-operative diagnosis of ¿osteolysis left proximal femur with pain.
 
Additional Manufacturer Narrative
Reported event: an event regarding revision and pain involving a restoration modular body was reported.The event was not confirmed.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: -on (b)(6) 2019 an mri of the left hip report notes, ¿1.Osteolysis adjacent to ¿ acetabular ¿ and femoral components; 2.Increased volume ¿ hip joint effusion; 3.¿ tear of gluteus minimus tendon ¿¿ -on (b)(6) 2019 a revision left total hip arthroplasty was performed for a post-operative diagnosis of ¿osteolysis left proximal femur with pain¿.-no clinical or past medical history, no operative report for the primary or first revision left total hip arthroplasty, no imaging studies, and no follow-up until (b)(6) 2019 are noted.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.

Brand Name
21MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-121
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9588674
Report Number0002249697-2020-00102
Device Sequence Number11597455
Product Code LPH
UDI-Device Identifier04546540641144
UDI-Public04546540641144
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number6276-1-121
Device Catalogue Number6276-1-121
Device Lot Number45287502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight109